• LiveWithCancer's Avatar

    LiveWithCancer wrote on redfoot1's wall

    Hi redfoot1, welcome to WhatNext. I am so very sorry for the reason that you're here - your wife is so young to have been diagnosed with lung cancer!!! But, I'm glad you're here and I'm glad that you've already jumped in with a question. I wish I knew the answer to it - I was treated with Opdivo, a form of immunotherapy for 5 years, but have not experienced Tagrisso. On Opdivo, I had no issues except a thyroid that quit working correctly. Is she only on Tagrisso? What does her oncologist have to say about her nausea? I don't know for sure, but that seems like a relatively rare side effect for immunotherapy. Perhaps they could try either Keytruda or Opdivo and see if she tolerates one of those better.

    I would like to introduce you to Lungevity.com as well. This is an organization that is packed with people with lung cancer, including young people. The pandemic is throwing wrenches into their normal operations, but they are very supportive of lung cancer survivors (which we all are from the time we are diagnosed). There is also a specific group called EGFR-Resisters: https://www.facebook.com/groups/EGFRResisters/ There are over 2000 people on this FB page, I presume all of whom have been diagnosed with the EGFR mutation.

    Good luck. This is a very supportive and caring site so I hope to see more and more of you here as you go through this experience with your wife. Caregiving is difficult and we are here for you.

  • redfoot1's Avatar

    redfoot1 asked a questionLung Cancer

    immunotherapy

    • GregP_WN's Avatar
      GregP_WN

      I can't tell you about that drug, I just started on Keytruda last week. I am not feeling any side effects that I can attribute to the drug yet. I am feeling a little tired late in the day, but I was feeling that before I started the treatment last week. I'm on a clinical trial with Keytruda and an experimental drug known at this time as ADU-S100 I hope you do well with it.

      How long have you been on it, and are you feeling side effects yet?

      9 days ago
    • JustGrateful's Avatar
      JustGrateful

      I have not had the drug either, but I wanted to wish you well. I hope your immunotherapy does well for you. It's shaping up to be one of the biggest improvements in cancer treatment in years.

      9 days ago
    • TSmith's Avatar
      TSmith

      Sorry for you diagnosis. My Mom, 77 years old, has stage IV non small cell lung cancer with an EGFR mutation. She has been on Tagrisso for almost a year and a half and is doing extremely well. She occasionally has side effects but they are manageable through diet, acupuncture, meditation, supplements and medication when needed. Tagrisso has given her a very good quality of life.

      8 days ago
  • redfoot1's Avatar

    redfoot1 started following

    Question: immunotherapy

  • redfoot1's Avatar

    redfoot1 shared an experience

    Drug or Chemo Therapy (Immunotherapy): my wife is constantly nauseous and spends a lot of time feeling weak

    1 Comment
    • PLH's Avatar
      PLH

      Hi redoot. I was diagnosed with stage IV EGFR lung cancer 5 years ago when I was 44.
      I'm curious as to what immunotherapy drug your wife is on. Is she enrolled in a clinical trial?

      There is palliative care to help ease side effects of treatment. Report the nausea to the oncologist and they can prescribe an anti nausea drug. There are several different kinds. If one doesn't work, she can try another.

      I would also strongly suggest the EGFR Resisters group on Facebook.

      8 days ago
  • redfoot1's Avatar

    redfoot1 started following

    User: GregP_WN

  • DaveWaz's Avatar

    DaveWaz wrote on redfoot1's wall

    Welcome to the WhatNext family! The WhatNext family is made up of people like you who are looking for help or looking to help others. To help you along your journey the WhatNext family has put together a Beginner's Guide to Cancer that I highly recommend you check-out here: http://bit.ly/10BQKCi. Also, please do not hesitate to reach out to others or ask for help.

    Wishing you the best.

    David
    Founder, WhatNexter